Divisibility properties of Generalized Laguerre polynomials

Clemens Josef Fuchs, Tarlok Nathan Shorey

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)217-231
JournalIndagationes mathematicae
Volume20
Issue number(2)
Publication statusPublished - 2009

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • My Favorites
  • Theoretical

Cite this

Divisibility properties of Generalized Laguerre polynomials. / Fuchs, Clemens Josef; Shorey, Tarlok Nathan.

In: Indagationes mathematicae, Vol. 20, No. (2), 2009, p. 217-231.

Research output: Contribution to journalArticleResearchpeer-review

Fuchs, Clemens Josef ; Shorey, Tarlok Nathan. / Divisibility properties of Generalized Laguerre polynomials. In: Indagationes mathematicae. 2009 ; Vol. 20, No. (2). pp. 217-231.
@article{a3e2621b4f654ada942cad06ce299b75,
title = "Divisibility properties of Generalized Laguerre polynomials",
author = "Fuchs, {Clemens Josef} and Shorey, {Tarlok Nathan}",
year = "2009",
language = "English",
volume = "20",
pages = "217--231",
journal = "Indagationes mathematicae",
issn = "0019-3577",
publisher = "Elsevier B.V.",
number = "(2)",

}

TY - JOUR

T1 - Divisibility properties of Generalized Laguerre polynomials

AU - Fuchs, Clemens Josef

AU - Shorey, Tarlok Nathan

PY - 2009

Y1 - 2009

M3 - Article

VL - 20

SP - 217

EP - 231

JO - Indagationes mathematicae

JF - Indagationes mathematicae

SN - 0019-3577

IS - (2)

ER -